MathSciNet Relay Station
MathSciNet bibliographic data
MR1260304 60J27 (62F15)
Pollett, P. K.; Stewart, D. E. An efficient procedure for computing quasi-stationary distributions of Markov chains with sparse transition structure. Adv. in Appl. Probab. 26 (1994), no. 1, 68–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement